# SDR CA071206004

- Difficulty date: December 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 10,603 hours
- Engine: Pwa JT15D4
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237327
- Condition: Burned Out
- Location: Mlg Annunciator
- Component: Annunciator
- Component part number: 3807001355
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

(CAN) PILOTS REPORT, ON FINAL TO LANDING RUNWAY, SELECTED THE GEAR DOWN HOWEVER THE RT MAIN GEAR GREEN LIGHT FAILED TO ILLUMINATE. THE RED (GEAR UNLOCKED) LIGHT WAS EXTINGUISHED. ADVISED TOWER AND CONDUCTED A MISSED APPROACH WITH REQUEST FOR VECTORS TO REMAIN IN AREA. WE COULD VISUALLY SEE THE WHEEL DOWN, AND THE GEAR HORN WOULD NOT SOUND WITH FULL FLAPS HOWEVER EXECUTED THE MANUAL EXTENSION PROCEDURE REGARDLESS, ASKED FOR THE EMERGENCY VEHICLES TO BE STANDING BY ON LANDING AS A PRECAUTION. BRIEFED OURONLY PASSENGERS AND LANDED WITH OUT FURTHER INCIDENT. CLEARED THE RUNWAY, ASKED FOR EMERGENCY CREWS TO VIEW OUR RT WHEEL FOR ANY OBVIOUS DAMAGED. THEY REPORT NOTHING APPARENT TO THEM AND SINCE THE AC LANDED, ROLLED OUT AND CLEARED THE RUNWAY WITHOUT ANY TROUBLES (FELT NORMAL) TAXIED BACK TO OUR FACILITIES TO DEPLANE OUR PASSENGER AND CONSULT WITH MAINTENANCE.  MAINTENANCE FINDINGS, THE AC WAS MET ON THE RAMP AND WE CONFIRMED THAT THE VISUAL DOWN AND LOCKED INDICATOR ON THE RT MAIN GEAR ACTUATOR WAS PROTUDING (LOCKED). THE AC WAS PUT IN THE HANGAR WHERE WE FOUND THE RT GEAR DOWN AND LOCKED ANNUNCIATOR BULB WAS UNSERVICEABLE. THE BULB WAS REPLACED, BLOW DOWN BOTTLE RESET AND SERVICED AND SEVERAL GEAR SWINGS CARRIED OUT WITH NO FAULTS INDICATION WAS NORMAL. AIRCRAFT RETURNED TO SERVICE. (TC NR 20071206004)
